Mappings of Acyclic and Parking Functions (Short Communication)
Aequationes mathematicae, Tome 9 (1973), pp. 299-300
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1973__9_136360,
author = {DOMINIQUE FOATA and JOHN RIORDAN},
title = {Mappings of {Acyclic} and {Parking} {Functions} {(Short} {Communication)}},
journal = {Aequationes mathematicae},
pages = {299--300},
year = {1973},
volume = {9},
url = {http://geodesic.mathdoc.fr/item/AM2_1973__9_136360/}
}
DOMINIQUE FOATA; JOHN RIORDAN. Mappings of Acyclic and Parking Functions (Short Communication). Aequationes mathematicae, Tome 9 (1973), pp. 299-300. http://geodesic.mathdoc.fr/item/AM2_1973__9_136360/